# SDR DALA2017122008767

- Difficulty date: December 18, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N501DN
- Make and model: Airbus A350-941
- Aircraft serial: 0115
- Aircraft time: 691 hours, 177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT FLOOR LEVEL AT THE R1 DOOR WAS ILLUMINATED DURING TAXI.  RESET CIDS 1 AND 2, AND REPLACED EPSU, AND SWAPPED WIRES AT 7218VSA7B AND D & E.
